# SDR AALA2019040109001

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 22,633 hours, 9,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING CIDS EMERGENCY POWER SUPPLY UNIT FAILED 13WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
